MathSciNet Relay Station
MathSciNet bibliographic data
MR2770525 30E05 (41A05 65D05)
Berriochoa, E.; Cachafeiro, A.; Martínez Brey, E. Some improvements to the Hermite-Fejér interpolation on the circle and bounded interval. Comput. Math. Appl. 61 (2011), no. 4, 1228–1240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement